| Model Number |
1012535-60 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the tortuous anatomy resulted in preventing the shaft lumens from moving freely; thus resulting in the reported mechanical jam and the reported activation/deployment failure.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D9: corrected device returning from yes to no.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat the superficial femoral artery (sfa) and there was tortuosity noted in the iliac artery.The absolute pro self expanding stent system (sess) was advanced to the lesion but the thumbwheel became stuck during deployment.When removing the delivery system, the stent started to deploy and was flowered but removal was performed without issue.A non-abbott device was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.